# SDR S2YA98016

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 11480013
- Condition: Out Of Balance
- Location: Nlg
- Part time: 42 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MKE/IND - FLT 1056 - AFTER TAKEOFF ROTATION, FLIGHT CREW FELT THE NOSE WHEEL SHUDDER.  AFTER MAKING A SAFE LANDING IN MKE, MAINTENANCE INSPECTED AIRCRAFT AND FOUND THE NOSE WHEEL TIRE OUT OF BALANCE.  THE NOSE WHEEL ASSY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
